# SDR AWXA200700637

- Difficulty date: April 23, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED FUSELAGE FRAME FOOT, BS 360, S14R, WL 228.  REPLACED FUSELAGE FRAME FOOT, BS 360, S14R, WL 228 IAW B737-300 SRM 53-00-07-2R7, FIGURE 201.
